Volume 19, Number 1, January-March 2013
|Page(s)||301 - 316|
|Published online||03 July 2012|
Exact controllability of the 1-d wave equation from a moving interior point
Dep. Matemática e Informática, ETSI Caminos, Canales y Puertos, Universidad Politécnica de Madrid, 28040 Madrid, Spain
Received: 15 March 2012
Revised: 9 September 2011
We consider the linear wave equation with Dirichlet boundary conditions in a bounded interval, and with a control acting on a moving point. We give sufficient conditions on the trajectory of the control in order to have the exact controllability property.
Mathematics Subject Classification: 93B05 / 93B07 / 35L05
Key words: Exact controllability / wave equation / pointwise control
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.